Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes constipation while on Calaptin for migraine?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4008 Questions

default
Posted on Mon, 6 Jun 2016 in Hypertension and Heart Disease
Question: Last one year I was taking teleact 40 1x1 with calaptin 80x3 as prescribed by my physician. I ama patient of migraine. But after starting tele
act, I severely suffered from diahrea.NOW my Doctor asked me to stop taking teleact and continue calaptin as before. Now I am suffering from constipation.






doctor
Answered by Dr. Raju A.T 7 hours later
Brief Answer:
Take fiber supplements

Detailed Answer:
Hi,

Thanks for your query.

Diarrhea is not so common side effect seen due to telmisartan (teleact). If you had the same, stopping the medication is a wise decision.

Constipation you now have could not be related to the stopping of teleact. Most of times there would be constipation after a brief period of diarrhea. This can happen due to diarrhea of any cause.

Taking fiber supplements like psyllium husk for 3 or 4 days would solve the problem. Psyllium husk in the name of Naturolax taken 2 teaspoon once in the night after dinner for three days will help you have good bowel movements.

There is no need for any other interventions.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Migraine

doctor1 MD

Hi I m a 21 year old female and for the past month I ve been feeling off. One minute I feel fine and the next I very a migraine and feel very...

doctor1 MD

Hi:) for a few years now I have been getting migraines in the evenings frequently. I also have stomach issuess after eating things that contain...

doctor1 MD

My eight year old son has begun to vomit when he gets headaches. This usually happens when he is overtired or stimulated. It began in September and...

doctor1 MD

During the Follicular phase: menstral output is dark brown, I become, dizzy, vomit, leg/chest/back pain,next day feel like I ve had a stroke (...

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...